# SDR 2006UALA01587

- Difficulty date: August 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 48,178 hours, 16,674 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DTW DUE TO AN ELECTRICAL SMELL IN THE AFT GALLEY.  REPORTED CHILLER AMBER LIGHT INTERMITTENTLY ON.  RUBBER BURNING SMELL AT AFT RIGHT ENTRY DOOR PER CREW. SUPPLEMENTAL DATA UPDATE MAINTENANCE CHECKED THE RECIRCULATION FAN, CHILLER AMONG A FEW COMPONENTS AND FOUND NO MALFUNCTIONING EQUIPMENT.  NO OTHER WRITEUPS RELATED TO THE SMELL WAS REPORTED SINCE THEN.  NO DEFECTS WERE EVER NOTED.  WE HAVE NO CONCLUSIVE EVIDENCE TO REPORT ANY FINDINGS ON THIS INCIDENT.
